# SDR SWIA202264992

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H PRESSURE FLOOR SILL ANGLE IS CORRODED IN MULTIPLE SPOTS, MARKED.     (C-CHECK RO 3/14/2022)    REPAIRED CORROSION ON LH FLOOR SILL ANGLE AT 10 EA LOCATIONS PER REO 601R-53-41-3014, REV --, DATED 2022-02-01.  PRESSURE LEAK CHECK GOOD REF CRJ200 AMM 21-32-00-863-801.  SKYWEST TASKCARD 51-900-1003-SKY COMPLETED. COMPLIED WITH SKYWEST FORM M-337.  SEE CONTINUE CARD FOR DETAILS.
